STABILITY OF A QUADRATIC FUNCTIONAL EQUATION IN INTUITIONISTIC FUZZY NORMED SPACES Bae, Jae-Hyeong; Park, Won-Gil;
In this paper, we determine some stability results concerning the 2-dimensional vector variable quadratic functional equation f(x+y, z+w) + f(x-y, z-w) = 2f(x, z) + 2f(y, w) in intuitionistic fuzzy normed spaces (IFNS). We dene the intuitionistic fuzzy continuity of the 2-dimensional vector variable quadratic mappings and prove that the existence of a solution for any approximately 2-dimensional vector variable quadratic mapping implies the completeness of IFNS.
intuitionistic fuzzy normed space;stability;
T. Aoki, On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66.
J.-H. Bae and W.-G. Park, A functional equation originating from quadratic forms, J. Math. Anal. Appl. 326 (2007), no. 2, 1142-1148.
T. Bag and S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math. 11 (2003), no. 3, 687-705.
V. Balopoulos, A. G. Hatzimichailidis, and B. K. Papadopoulos, Distance and similarity measures for fuzzy operators, Inform. Sci. 177 (2007), no. 11, 2336-2348.
L. C. Barros, R. C. Bassanezi, and P. A. Onelli, Fuzzy modelling in population dynamics, Ecol. Model 128 (2000), 27-33.
R. Biswas, Fuzzy inner product spaces and fuzzy norm functions, Inform. Sci. 53 (1991), 185-190.
S. S. Chang, J. M. Rassias, and R. Saadati, Stability of a cubic functional equation in intuitionistic random normed spaces, Appl. Math. Mech. (English Ed.) 31 (2010), no. 1, 21-26.
C. Felbin, Finite-dimensional fuzzy normed linear space, Fuzzy Sets and Systems 48 (1992), no. 2, 239-248.
G. Feng and G. Chen, Adaptive control of discrete-time chaotic systems: a fuzzy control approach, Chaos Solitons Fractals 23 (2005), no. 2, 459-467.
A. L. Fradkov and R. J. Evans, Control of chaos: methods and applications in engineering, Chaos, Solitons and Fractals 29 (2005), 33-56.
R. Giles, A computer program for fuzzy reasoning, Fuzzy Sets and Systems 4 (1980), no. 3, 221-234.
L. Hong and J. Q. Sun, Bifurcations of fuzzy nonlinear dynamical systems, Commun. Nonlinear Sci. Numer. Simul. 11 (2006), no. 1, 1-12.
D. H. Hyers, On the stability of the linear functional equation, Proc. Nat. Acad. Sci. U.S.A. 27 (1941), 222-224.
D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Birkhauser, 1998.
A. K. Katsaras, Fuzzy topological vector spaces. II, Fuzzy Sets and Systems 12 (1984), no. 2, 143-154.
S. V. Krishna and K. K. M. Sarma, Separation of fuzzy normed linear spaces, Fuzzy Sets and Systems 63 (1994), no. 2, 207-217.
A. K. Mirmostafaee, M. Mirzavaziri, and M. S. Moslehian, Fuzzy stability of the Jensen functional equation, Fuzzy Sets and Systems 159 (2008), no. 6, 730-738.
A. K. Mirmostafaee and M. S. Moslehian, Fuzzy versions of Hyers-Ulam-Rassias theorem, Fuzzy Sets and Systems 159 (2008), no. 6, 720-729.
A. K. Mirmostafaee and M. S. Moslehian, Fuzzy almost quadratic functions, Results Math. doi:10.1007/s00025-007-0278-9.
M. Mursaleen and S. A. Mohiuddine, Statistical convergence of double sequences in intuitionistic fuzzy normed spaces, Chaos Solitons Fractals 41 (2009), no. 5, 2414-2421.
M. Mursaleen and S. A. Mohiuddine, Nonlinear operators between intuitionistic fuzzy normed spaces and Frechet derivative, Chaos Solitons Fractals 42 (2009), no. 2, 1010-1015.
M. Mursaleen and S. A. Mohiuddine, On stability of a cubic functional equation in intuitionistic fuzzy normed spaces, Chaos Solitons Fractals 42 (2009), no. 5, 2997-3005.
J. H. Park, Intuitionistic fuzzy metric spaces, Chaos Solitons Fractals 22 (2004), no. 5, 1039-1046.
Th. M. Rassias, On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), no. 2, 297-300.
Th. M. Rassias, On the stability of functional equations and a problem of Ulam, Acta Appl. Math. 62 (2000), no. 1, 23-130.
R. Saadati, A note on "Some results on the IF-normed spaces", Chaos Solitons Fractals 41 (2009), no. 1, 206-213.
R. Saadati and J. H. Park, On the intuitionistic fuzzy topological spaces, Chaos Solitons Fractals 27 (2006), no. 2, 331-344.
B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 313-334.
S. Shakeri, Intuitionistic fuzzy stability of Jensen type mapping, J. Nonlinear Sci. Appl. 2 (2009), no. 2, 105-112.
S. Shakeri, Y. J. Cho, and R. Saadati, Generalized random stability of Jensen type mapping, Scientia Magna 5 (2009), no. 3, 20-25.
B. Shieh, Infinite fuzzy relation equations with continuous t-norms, Inform. Sci. 178 (2008), no. 8, 1961-1967.
S. M. Ulam, Problems in modern mathematics, Science ed. New York: John Wiley & Sons; 1940 [chapter VI, Some questions in analysis: Section 1, Stability].
J.-Z. Xiao and X.-H. Zhu, Fuzzy normed space of operators and its completeness, Fuzzy Sets and Systems 133 (2003), no. 3, 389-399.